CSN Login
Members Online: 5

Two Weeks After Starting Hormone Treatment

gaburrell
Posts: 25
Joined: Jul 2009

Today is two weeks after starting Hormone Treatment. Tomorrow I get a needle in my upper abdomen, which makes me nervous.

I am told with this injection I will get worst before better. Any Experiences?

jimbeam50
Posts: 47
Joined: Oct 2008

My husband just had another Lupron shot in his upper abdomen on August 13th. This is his third shot. He has had no side effects other than a bruise at the injection site. Some men have mentioned pain though. Sheila

Tinner
Posts: 2
Joined: Apr 2009

my hormone shots are zoladex. I just had my 4th shot and all are given in the upper abdomen. There is a little pain as the needle goes in, but it is gone by the time I leave the office and no residual pain.

TOT1824
Posts: 1
Joined: Aug 2009

I have had five hormone shots that starting in August 2008.
At that time I was 53 years old and my PSA was 115.
We dicide to throw everything at the prostate cancer, hormone shots, surgery and now RT.
My PSA after just one shot in August of last year to October down my PSA to 5.
I am doing great.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network